Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Is Anyone Taking Odefsey? Did You Have Any Side Effects? Any Feedbacks With Efavirenz?

Is Anyone Taking Odefsey? Did You Have Any Side Effects? Any Feedbacks With Efavirenz?

A myHIVteam Member said:

I started having extreme panic attacks 30days after taking this drug. I’ve never used HIV meds and I was as healthy as a horse, but my doctor kept pushing this stupid drug. I took myself off the medicine. This medication is HHHHHHHOOORRIBLE!!! My life is not the same. I still have anxiety and panic attacks for NO REASON!!! These meds does something to your body chemistry where it’s NEVER the same!!! I pray to Jesus, that I can get past this anxiety/panic attacks.

posted 2 months ago
A myHIVteam Member said:

Cheers
Thank you

posted over 2 years ago
A myHIVteam Member said:

No apologies needed I totally understand where you were coming from it’s fine no worries

posted over 2 years ago
A myHIVteam Member said:

i apologies - lucky was not the correct word -

i am envious of your wiring -

posted over 2 years ago
A myHIVteam Member said:

I really can’t say that I’m lucky otherwise I wouldn’t even have this virus I’d have to say that maybe I’m wired differently I guess I’ve never had to deal with allergies or being allergic to any kind of medicine and I’ve always had a high metabolism so I burn calories like crazy but thank you for your comment

posted over 2 years ago
Already a Member? Log in